# SDR C2XA98IA240

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT WING LOWER STRINGER NR 10 CRACKED IN TWO PLACES ON INBOARD SIDE OF WING NEAR ACCESS 544EB AND 144GB.  MAINTENANCE REMOVED THE DAMAGED SECTION OF STRINGER AND INSTALLED A REPAIR SPLICE IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC5710-01010.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
